MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta anaesthesiologica Belgica · 2004

Anaphylaxis during anaesthesia: diagnosis and treatment.

Soetens F M

СтатьяОбзорПеревод в очереди

Аннотация

Anaphylactic and anaphylactoid reactions during anaesthesia are rare, but potentially life-threatening allergic events. The worst manifestations are cardiovascular collapse, bronchospasm and laryngeal oedema. Anaphylactic and anaphylactoid reactions are clinically indistinguishable. The most incriminated agents are neuromuscular blocking drugs and latex. Treatment consists of instant interruption of contact with possible antigens, 100% oxygen, intubation, adrenaline and volume expansion. The incidence of cross-reactivity between neuromuscular blocking drugs is high. Further investigation of a suspected anaphylactic reaction is mandatory to find the responsible drug and to make future anaesthesia safe. Diagnosis is made with intraoperative tests (serum histamine and mast cell tryptase) and postoperative tests (skin tests and RASTs for specific IgE antibodies).

Для цитирования: Soetens F M. Anaphylaxis during anaesthesia: diagnosis and treatment.. Acta anaesthesiologica Belgica. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.